Nuprin


Also found in: Dictionary, Thesaurus, Encyclopedia, Wikipedia.

Nuprin

(no͞o′prĭn)
A trademark for the drug ibuprofen.
References in periodicals archive ?
Advil, Motrin, Nuprin), aspirin or aspirin-containing products, other anti-inflammatory pain relievers (e.g., Aleve, Naprosyn), and acetaminophen (e.g., Tylenol).
Capsaicin, ibuprofen (Advil, Aleve, Nuprin, Mediprin), Tylenol (Extra-Strength or Arthritis-strength), and topical salves like Tiger Balm, Ben Gay, or Mobisyl could also be considered.
A., 1986, Survey of pain in the United States: the Nuprin pain report.
OTC PAIN RELIEVERS DRUG BRAND NAMES Acetaminophen Tylenol, Robitussin, Benadryl, Sudafed, Dimetapp, NyQuil, Excedrin Ibuprofen Advil, Motrin, Nuprin Naproxen Aleve, Midol Extended Relief Aspirin Bayer, Excedrin, Alka-Seltzer Plus Cold Formula
Nonsteroidal Aspirin; Relieves mild antiinflammatory ibuprofen to moderate drugs (NSAIDS) (advil, motrin, pain, fever, and nuprin); inflammation.
So, the next time your child has a musculoskeletal injury to an extremity, neck or back, a dose of ibuprofen--commonly sold as Motrin, Advil, or Nuprin, and variety of store brands--may help ease the pain.
The Nuprin Report of 1986 (Sternbach 1986) found that younger adults between the ages of seventeen and thirty have a greater variety of pain symptoms originating over the entire body, except for the joints, than do the elderly.
And, recently, the company acquired the rights to the Nuprin brand of analgesics.
He or she may recommend a short course of nonsteroidal anti-inflammatory drugs (NSAIDs) such as aspirin, ibuprofen (Advil, Motrin, Bayer Select, Nuprin), naproxen (Aleve, Anaprox, Naprosyn), piroxicam (Feldene), and acetaminophen (Tylenol) for muscle aches, joint pain, sore throat, and headaches.
Can get increased lithium levels (with toxicity) with concurrent nonsteroidal anti-inflammatory agents, e.g., ibuprofen (Motrin, Advil, Nuprin, etc.) Tegretol Anticholinergic (1) side effects.
Dr Hillard suggests checking with your doc first to make sure it's OK for you to take an over-the-counter medicine, like ibuprofen (Advil, Nuprin, Motrin) or naproxen (Aleve), to help relieve symptoms.
NSAIDS: Aspirin, Ibuprofen (Advil, Nuprin, Motrin), Ketorolac (Toradol), Naproxen (Naprosyn, Anaprox, Naprelan), Naproxen Sodium (Aleve), and Piroxicam (Feldeme)